# SDR HEEA078492

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 3,388 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gearbox
- Part number: 3024780
- Part serial: CPGB2493
- Condition: Making Metal
- Location: Main Rotor
- Part time: 3,389 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX IS MAKING METAL.
